International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 1998 / Article

Open Access

Volume 21 |Article ID 147490 | https://doi.org/10.1155/S0161171298000167

G. Jungck, "Fixed point theorems for semi-groups of self maps of semi-metric spaces", International Journal of Mathematics and Mathematical Sciences, vol. 21, Article ID 147490, 8 pages, 1998. https://doi.org/10.1155/S0161171298000167

Fixed point theorems for semi-groups of self maps of semi-metric spaces

Received02 May 1996
Revised02 Jan 1997

Abstract

We use selected semi-groups of self maps of a semi-metric space to obtain fixed point theorems for single maps and for families of maps—theorems which generalize results by Browder, Jachymski, Rhoades and Waiters, and others. A basic tool in our approach is the concept of commuting maps.

Copyright © 1998 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views71
Downloads507
Citations

Related articles

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.